Thanks for signing up to receive our blog by email!

Below are the links to your free videos

Stand Firm Title - 760

Thanks for signing up to receive our blog by email!  Below are links to the two videos. Bookmark this page so you can come back to it whenever you want to see the videos again.

Part 1 Recognize Satanic Attacks - 450

Part 1 Recognize Satanic Attacks

Part 2 Resist Satanic Attacks-450

Part 2 Resist Satanic Attacks

It is my prayer that these videos will help you to stand firm against the schemes of the devil. I am happy to answer any questions you have about this. Also, I am available to come and teach Stand Firm anywhere in the world as the Lord directs and provides. Use this form below if you have questions or to contact me about speaking for your group.

In His grace,
Ward

Please note: I reserve the right to delete comments that are offensive or off-topic.

  • Sherry Russ

    I was reading your message about fear. I need some clarification. I have some medical issues, arthritis, fibromyalgia, sciatic nerve pain. So needless to say I have a LOT of pain. Here’s my issue, at least 1 of my medications causes hallucinations. I have terrible dreams, in the last 2 years or so have developed sleep paralysis. So, with all this and insomnia being part of fibromyalgia I become very anxious /fearful of sleep. I’m afraid of the hallucinations, to the terrifying dreams, to waking up unable to speak or move. I pray about all of it! I pray for God to bind satan from all of it. Why does this continue to happen? ? How do I sleep without fear of it happening?? Thank you, Sherry Tucker

    • Dear Sherry, please forgive my delay in responding to you. For some reason I didn’t get a notification of your comment being posted. I will give you my best answer to your question.

      You have physical problems that have mental health side affects. All of the issues you mention, including sleep paralysis are physical issues. I have sleep apnea and had a conversation with my sleep doctor about sleep paralysis. He said it happens when our minds wake up before our bodies wake up. It is very common. It is sometimes accompanied by feeling of fear in people who aren’t taking medication with side affects like yours. I’ve never had it, but I know of many people who have experienced it. So you have two issues, the side affects from your medication and physical condition and fear.

      Since you already know that some of your meds cause hallucinations I would do what you have probably already done, speak with you doctor to try to adjust the dosage or try another medication. Even while you do that you pray, as I’m sure you are already doing, that God would keep you from the hallucinations. This is an unfortunate trial that God can give you the grace and wisdom to endure.

      The fear that you experience mentally is separate from that issue. You read the post, which has some reasons for why we shouldn’t fear Satan. I recently preached a message on this topic that I think can give you some additional help in understanding why we don’t have to fear as Christians. Here is the link: https://boxcast.tv/view/power-faith-and-fear-689218. If you have time please watch it and tell me what you think.

      I will pray for you today, Sherry, for God to heal you and give you peace and victory over the fear that troubles you so.